An efficient estimate of the convergence of the implicit iterative method in eigenvalue problems
Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1197-1202
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_7_a13,
author = {P. Ph. Zhuk and V. G. Prikazchikov},
title = {An efficient estimate of the convergence of the implicit iterative method in eigenvalue problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1197--1202},
year = {1982},
volume = {18},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_7_a13/}
}
TY - JOUR AU - P. Ph. Zhuk AU - V. G. Prikazchikov TI - An efficient estimate of the convergence of the implicit iterative method in eigenvalue problems JO - Differencialʹnye uravneniâ PY - 1982 SP - 1197 EP - 1202 VL - 18 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_7_a13/ LA - ru ID - DE_1982_18_7_a13 ER -
P. Ph. Zhuk; V. G. Prikazchikov. An efficient estimate of the convergence of the implicit iterative method in eigenvalue problems. Differencialʹnye uravneniâ, Tome 18 (1982) no. 7, pp. 1197-1202. http://geodesic.mathdoc.fr/item/DE_1982_18_7_a13/